Approximation of satisfactory bisection problems

Bazgan, Cristina and Tuza, Zsolt and Vanderpooten, Daniel (2008) Approximation of satisfactory bisection problems. Journal of Computer and System Sciences, 74 (5). pp. 875-883.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:31
Last Modified: 11 Dec 2012 15:31

Update Item Update Item